MBI Publications

MBI Publications for Statistics (2)

  • J. Chang, V. Savage and T. Chou
    A path-integral approach to Bayesian inference for inverse problems using the semiclassical approximation
    Journal of Statistical PhysicsVol. 157 No. 3 (2014) pp. 582–602

    Abstract

  • J. Chang and T. Chou
    Iterative graph cuts for image segmentation with a nonlinear statistical shape prior
    Journal of Mathematical Imaging and VisionVol. 49 No. 1 (2014) pp. 87-97

    Abstract

View Publications By